MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number 7171Q/58
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a scheduled procedure.During the procedure, it was discovered that the right ventricular lead exhibited insulation damage.The inner insulation appeared to be intact.The physician opted to repair the lead with extra insulation and keep it in place.The patient was in stable condition.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12627665
Report Number2017865-2021-33774
Device Sequence Number4344329
Product Code NVY
UDI-Device Identifier05414734503280
UDI-Public05414734503280
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Model Number7171Q/58
Device Catalogue Number7171Q-58
Device Lot Number2885862
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR